# SDR TSAA20211117018

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beltframe
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000575816 - DENT/ GOUGE ON BELT FRAME REPAIR MEMBER INNER FLANGE@ F.S. 500 RH SIDE BETWEEN STR 17R-16R BEYOND LIMITS AND REPLACED WITH NEW FABRICATED REPAIR MEMBER IAWAEI ENGINEERING ORDER # EO9520 REV IR
